| Model Number |
366593 |
| Medical Device Problem Codes |
Crack (1135); Solder Joint Fracture (2324); Device Contamination with Chemical or Other Material (2944); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is mfg oem htl.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1., and the franklin lakes fda registration number has been used for the manufacture report number.B3: date of event is unknown b3.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that while using the bd microtainer® contact-activated lancet that there was foreign mater on the device needle, blade molding defect.The following information was provided by the initial reporter: he customer returned complaint products, reporting about scratched/dirty/cracked products and burrs.
Additional Manufacturer Narrative
H.6.Investigation summary: bd received 6 shelf packs of samples for investigation.The samples were evaluated by visual examination and the indicated failure modes for foreign matter, cracked shield, and shield molding defect with the incident lot were observed.Additionally, retention samples from bd inventory were evaluated by visual examination and upon completion the indicated failure mode for cracked shield was observed in 1 lancet.No molding defects or foreign matter were found in the retention samples.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure modes foreign matter, cracked shield, and shield molding defect.Bd has initiated further root cause investigation relating to the issues of foreign matter, cracked shield, and shield molding defect through corrective and preventive actions.The following fields were updated due to additional information: d9: device available for evaluation: yes d9: returned to manufacturer on: 2023-06-15 see h.10.
Event or Problem Description